# SDR SWAA2023102306013

- Difficulty date: September 30, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 72,749 hours, 43,518 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION - CORROSION ON INNER CHORD BS 694+7 LBL 62.25 WL 208 (MARKED)<[01] REMOVED CORROSION ON INNER CHORD BS 694+7 LBL 62.25 WL 208 IN THE AREA OF 1'X1'X0.013'. FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13-1A-1;[02] REMOVED CORROSION ON INNER CHORD BS 694+7 LBL 62.25 WL 208 IN THE AREA OF 1'X1'X0.013'. FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13-1A-1 CORRECTED MEASURMENT TABLE.;[03] CERTIFIED EDIT;[04] UPDATED STEP 2;[05] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[06] UPDATED STEPS 3;4;[07] UPDATED STEP 5;[08] REMOVED CORROSION ON INNER CHORD BS 694+7 LBL 62.25 WL 208 IN THE AREA OF 1'X1'X0.013'. FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13-1A-1. REMOVED AND REPLACED INNER CHORD BS670-732 IAW SRM 51-40-05 AND BOEING DWG 144A5900.ID:0002 REV: A;[09] VERIFIED CORRECTIVE ACTION ITEM 8. JOB COMPLETE.
